On the subdifferentiability of convex operators




A.B. Németh
Institute of Mathematics Cluj-Napoca, (ICTP)




See the expanding block below.

Paper coordinates

A.B. Nemeth, On the subdifferentiability of convex operators, J. London Math. Soc., s2-34 (1986) no. 3, pp. 552–558


About this paper


Journal of the London Mathematical Society

Publisher Name

Oxford Academic

Print ISSN


Online ISSN


Google Scholar Profile


[1] J. M. BORWEIN, ‘Continuity and differentiability properties of convex operators’, Proc. London Math. Soc. (3) 44 (1982) 420-444.
[2] J. M. BORWEIN, ‘Subgradients of convex operators’, Math. Operationsforsch. Statist. Ser. Optim. 15 (1984) 179-191.
[3] W. W. BRECKNER and G. ORBAN, ‘On the continuity of convex mappings, Rev. Anal. Numer. Theor. Approx. 6 (1977) 117-123.
[4] M. M. FEL’DMAN, ‘About the sufficient conditions of the existence of supporting operators to sublinear mappings’, Sibirsk. Mat. t . 16 (1975) 132-138 (Russian).
[5] V. L. LEVIN, ‘The subdifferentials of convex mappings and composed functional’, Sibirsk. Mat. It. 13 (1972) 1295-1303 (Russian).
[6] C. W. MCARTHUR, ‘ In what spaces is every closed normal cone regular?’, Proc. Edinburgh Math. Soc. (2) 17 (1970) 121-125.
[7] C. W. MCARTHUR, ‘Convergence of monotone nets in ordered topological vector spaces’, Studia Math. 34(1970) 1-16.
[8] A. B. NGMETH, ‘Some differential properties of convex mappings’, Mathematica (Cluj) 22 (45) (1980) 107-114.
[9]  A. B. NEMETH, ‘Sequential regularity and directional differentiability of convex operators are equivalent’, preprint, Babes-Bolyai University 1984.
[10]  A. B. NEMETH, ‘On some universal subdifferentiability properties of ordered vector spaces’, preprint, Babes-Bolyai University 1985.
[11] N. S. PAPAGFORGIU, ‘Nonsmooth analysis on partially ordered vector spaces: part 1—convex case’ Pacific J. Math 107 (1983) 403-485.
[12] A. L. PERESSINI, Ordered topological vector spaces (Harper & Row, New York 1967).
[13] H. SCHAFFER, Banach lattices and positive operators (Springer, Berlin 1974).
[14] M. VALADIER, ‘Sous-differentiabilite de fonctions convexes a valuers dans un espace vectoriel ordonne’ Math. Scand. 30 (1972) 65-74.
[15] J. ZOWE, ‘Subdifferentiability of convex functions with values in ordered topological vector spaces’ Math. Scand. 34 (1974) 69-83.


Related Posts